This deal is expired!
The deal below has expired, but no worries. You can still check out available coupons and "follow" the store to receive alerts for future offers.
About this Deal
|Compare to the active ingredients in Tylenol® Allergy Multi Symptom Relief|
Each tablet contains Acetaminophen 325 mg - Pain/Reliever/Fever Reducer; Chlorpheniramine Maleate 2mg -Antihistamine and Phenylephrine Hydrochloride 5 mg - Nasal Decongestant
50 packets containing 2 tablets each
*Free Shipping to Store